# SDR UPS03841045

- Difficulty date: July 18, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 67,355 hours, 27,634 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CABIN FLOOR TRACK -G- WORN SCALLOP AT FS 505.0.  CUT OUT SEAT TRACK IAW DC8 SRM 53-2-3 & 51-3-0.  INSTALLED SEAT TRACK AND SPLICES IAW DC8 SRM 53-2-3.
